# SDR CA980707057

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7250 · Turbine Section
- Part: Rivets
- Part number: 31021069
- Condition: Loose
- Location: Turbine Wheel
- Part time: 1,859 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOISE EMITTING FROM ENGINE FOUND TO BE LOOSE RIVETS.  ENGINE REMOVED FOR REPAIR.  PART TC:  3,008.
